# SDR DXTA2020032603614

- Difficulty date: March 25, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N383QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500302
- Aircraft time: 3,606 hours, 2,850 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21192869
- Part serial: 11928601250
- Condition: Unserviceable
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT AT FL 380, HAD INDICATION OF CABIN PRESSURE CHANGE OF -1200/+2000, THEN WITHIN A FEW SECONDS, HAD PRESS AUTO FAIL CAS.  CABIN ALT INDICATIONS HAD STARTED CLIMBING. DESCENDED TO 10,000 WHILE RUNNING CHECKLIST. CABIN INDICATION CONTINUED TO CLIMB. LEVEL AT 10,000 FT, CABIN WAS INDICATING 41,000. DURING DECENT, HAD CAB DELTA-P FAIL CAS. ON GROUND WITH ENGINES OFF AND DOOR UP, HAD CABIN ALT OF 35,000 AND CAB ALTITUDE HI CAS. // SIGNOFF // CW FIM TASK21-31-00-810-811-A AND CONFIRMED THE ECMU HAS FAILED. REMOVED AND REPLACED THE ECMU (MODIFIED UNIT) IAW EMB PHENOM 300 21-31-01 . OPS CHECKS PERFORMED SATISFACTORILY IAW AMM 21-31-00. NO FAULTS OR DEFECTS NOTED
